# SDR IPXA2023112909334

- Difficulty date: November 29, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 74,159 hours, 15,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DOES NOT OPEN WITH ELECTRIC FROM INSIDE AIRCRAFT (INTERMITTENT) C/W PERFORMED AMM TASK 52-10-01-700-801 OPERATIONAL CHECK OF L1 DOOR NORMAL MODE. UNABLE TO DUPLICATE DISCREPANCY AT THIS TIME. NO RELEVANT LOG HISTORY 90 DAYS. DEFERRAL CLOSED PLAC RMVD.
